Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Issues with the Mirena iud?(2 Posts)
Hello, recently (well September) I had the Mirena IUD fitted. I have recently came of my period after it beginning straight after it being put in... which was pretty much constant bleeding. This last week I have been expiring, loss of appetite, bloating, urinating more than usual, feeling sick and cramps. Even though the IUD is contraception, This let me to believe pregnancy, however I have taken two tests and they have came back negative. Please can you help?
It could be mirena and cramps are very common in first few months but it could also be acute gastritis or reflux. Talk to your GP regarding the symptoms, they might offer you some ppi if they think you have acute gastritis.
Mirena is an excellent device which does cause side effects when settling but so many women are writing about the negative effects that we feel everything that is wrong is caused by mirena. I made the same mistake in first few months of getting mirena and suffered needlessly. So my advise is to call your GP and get a treatment.